# SDR 9WGA2022081978301

- Difficulty date: August 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N783SN
- Make and model: Doug MD-11F
- Aircraft serial: 48783
- Aircraft time: 97,030 hours, 18,128 cycles
- Engine: Ge CF680C2D1F
- Engine time: 77,605 hours, 14,609 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE HAS NO OIL, AIR RETURN. : R & R #1 ENGINE PER AMM 71-00-01. ENGINE RUN SATISFACTORY. REPLACE #1 ENGINE ACCOMPLISHED IAW JC RNR 11071001 R0. THIS COMPLIES WITH THE INSPECTION REQUIREMENTS OF MS 71-00-01-00-00-01.
